Publicaciones (29) Publicaciones en las que ha participado algún/a investigador/a


  1. A Natural Extension of the Universal Enveloping Algebra Functor to Crossed Modules of Leibniz Algebras

    Applied Categorical Structures, Vol. 25, Núm. 6, pp. 1059-1076

  2. A New Characterisation of Groups Amongst Monoids

    Applied Categorical Structures, Vol. 25, Núm. 4, pp. 659-661

  3. A non-variational approach to the existence of nonzero positive solutions for elliptic systems

    Journal of Fixed Point Theory and Applications, Vol. 19, Núm. 4, pp. 3151-3162

  4. Addendum to: “Ranking opportunity sets on the basis of similarities of preferences: A proposal”

    Mathematical Social Sciences, Vol. 88, pp. 1-2

  5. An aortic root geometric model, based on transesophageal echocardiographic image sequences (TEE), for biomechanical simulation

    SEMA SIMAI Springer Series

  6. Arenarius

    Asociación de Tradutores Galegos

  7. Assessment of clinical symptoms in household contacts of confirmed pertussis cases

    Journal of Infection, Vol. 75, Núm. 5, pp. 426-432

  8. Bargaining sets in finite economies

    Working paper series ( RGEA )

  9. Bioeconomic multistock reference points as a tool for overcoming the drawbacks of the landing obligation

    ICES Journal of Marine Science

  10. Conformal geometry of non-reductive four-dimensional homogeneous spaces

    Mathematische Nachrichten, Vol. 290, Núm. 10, pp. 1470-1490

  11. Continuous preference orderings representable by utility functions

    Working paper series ( RGEA )

  12. Endogenous differential information

    Economic Theory, Vol. 63, Núm. 1, pp. 51-72

  13. Endogenous fishing mortalities: A state-space bioeconomic model

    ICES Journal of Marine Science, Vol. 74, Núm. 9, pp. 2437-2447

  14. H-galois extensions with normal basis for weak hopf algebras

    International Electronic Journal of Algebra, Vol. 21, pp. 23-38

  15. Interpolation by derivatives in H∞

    Acta Mathematica Hungarica, Vol. 153, Núm. 2, pp. 265-275

  16. Maximum Principles for the Hill's Equation

    Elsevier Inc., pp. 1-252

  17. Métricas conforme Einstein en grupos de Lie de dimensión 4

    Actas do Seminario de Iniciación á Investigación, Núm. 2017, pp. 69-74

  18. New results for the Liebau phenomenon via fixed point index

    Nonlinear Analysis: Real World Applications, Vol. 35, pp. 457-469

  19. Reducing Sequences

    Ukrainian Mathematical Journal, Vol. 69, Núm. 2, pp. 325-330


    Colloquium Mathematicum, Vol. 148, Núm. 2, pp. 231-246